# SDR DALA2024080607818

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo
- Condition: Corroded
- Location: Forward Cargo Ba
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0484016) CORROSION AT FORWARD CARGO BAY LOWER AFT BULKHEAD SUPPORT AT STA 500L STR 25L-STR 25R WL 159. REMOVED FWD CARGO BAY LOWER AFT BULKHEAD SUPPORT. LOCATED, DRILLED AND INSTALLED NEW SUPPORT P/N 143A9485Y35 @ STA 500L STR 25L- STR 25R WL 159. IAW DWG# 143A9481 REV- AND B737-900 SRM 51-40-02-0G.
